advertisement
Question
Posted by: Tania | 2011/12/13

Delay my period

I recently started the Yaz pill for the very first time (I am on my first pack). I am going away for a week and seems to be the week that I am going to have my period. Can I delay my period seeing that this is my very first pack?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tania

You can delay your period by not taking the inactive tablets.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement